Alert archive / Georgia / River Flood Warnings in 2014

River Flood Warning 6, NWS Atlanta, GA

January 11, 2014Gwinnett County, Georgia

NWS Atlanta, GA issued this river flood warning at Jan 11, 2014, 10:26 AM EST for Gwinnett County, Georgia. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Jan 11, 2014, 10:26 AM EST (15:26 UTC)
Expired
Jan 11, 2014, 12:41 PM EST
In force
2 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

County Gwinnett County, GA

The radar

The Atlanta radar (KFFC), 83 km from the middle of the area, began a volume at 15:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pew Creek at Patterson Road near Lawrenceville (LAWG1). The gauge peaked at 11.85 ft at Jan 11, 2014, 11:00 AM EST.

actionminormoderate51001/1101/12
Action stage
9 ft
Minor stage
11 ft
Moderate stage
13 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02205522, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

129 
WGUS42 KFFC 111526
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1026 AM EST SAT JAN 11 2014

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  PEW CREEK NEAR LAWRENCEVILLE  AFFECTING GWINNETT COUNTY


.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.


&&

GAC135-120526-
/O.NEW.KFFC.FL.W.0006.140111T1526Z-000000T0000Z/
/LAWG1.1.ER.140111T1512Z.140111T1515Z.000000T0000Z.UU/
1026 AM EST SAT JAN 11 2014

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE PEW CREEK NEAR LAWRENCEVILLE .
* FROM THIS MORNING UNTIL FURTHER NOTICE.
* AT 1015 AM SATURDAY THE STAGE WAS 11.1 FEET...AND RISING RAPIDLY.
* FLOOD STAGE IS 11.0 FEET. 
* AT 11.0 FEET...MINOR FLOODING OF THE NATURAL FLOOD PLAIN BEGINS. 
  THE PARKING LOT OF THE SARATOGA SWIM AND TENNIS CLUB DOWNSTREAM 
  FROM THE RIVER GAUGE BEGINS TO FLOOD.

&&

LAT...LON MISSING


$$
1 follow-up statement
237 
WGUS82 KFFC 111741
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1241 PM EST SAT JAN 11 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  PEW CREEK NEAR LAWRENCEVILLE  AFFECTING GWINNETT COUNTY

 
GAC135-111811-
/O.CAN.KFFC.FL.W.0006.000000T0000Z-140111T1741Z/
/LAWG1.1.ER.140111T1512Z.140111T1615Z.140111T1724Z.UU/
1241 PM EST SAT JAN 11 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE PEW CREEK NEAR LAWRENCEVILLE .
* THIS TAKES AFFECT IMMEDIATELY.
* AT 1230 PM SATURDAY THE STAGE WAS 10.9 FEET...AND FALLING RAPIDLY.
* FLOOD STAGE IS 11.0 FEET. 
* THE CREEK WILL CONTINUE TO FALL.
* AT 11.0 FEET...MINOR FLOODING OF THE NATURAL FLOOD PLAIN BEGINS. 
  THE PARKING LOT OF THE SARATOGA SWIM AND TENNIS CLUB DOWNSTREAM 
  FROM THE RIVER GAUGE BEGINS TO FLOOD.

&&

LAT...LON MISSING


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 11, 6:45 AM EST, 3 hours 41 minutes earlier.

Area forecast discussion, Jan 11, 6:45 AM EST, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
645 AM EST SAT JAN 11 2014

.UPDATE...
DENSE FOG ADVISORY ACROSS PORTIONS OF CENTRAL GEORGIA HAS BEEN
CANCELED.

&&

.PREV DISCUSSION... /ISSUED 417 AM EST SAT JAN 11 2014/

SHORT TERM /TODAY THROUGH SUNDAY/...
WARM ADVECTION AHEAD OF APPROACHING COLD FRONT HAS KEPT TEMPERATURES
FROM FALLING DURING THE NIGHT AND DEW POINTS HAVE BEEN INCREASING.
FIRST WAVE OF SHOWERS AND ISOLATED THUNDERSTORMS MOVING ACROSS THE
CWA CURRENTLY WITH SOME HEAVY DOWNPOURS. LEADING EDGE OF MAIN AREA
OF RAIN SHOULD BE IN THE NORTHWEST CORNER WITHIN AN HOUR OR TWO.
MODELS SEEM TO BE CONSISTENT WITH FRONTAL TIMING...PUTTING IT ON A
COLUMBUS TO ATLANTA TO ATHENS LINE AROUND 18Z. WE REMAIN IN A SLIGHT
RISK AREA FOR TODAY AND HAVE INCLUDED THUNDER IN ALL ZONES.
INSTABILITY SHOULD BE MARGINAL DUE TO WIDESPREAD CLOUDS AND AREAS OF
RAIN AND DRIZZLE FROM ERODING WEDGE. STRONG SHEAR COULD PRODUCE
ISOLATED DAMAGING WINDS. FRONT SHOULD BE EXITING THE CWA AROUND 00Z
AND TONIGHT AND SUNDAY LOOK DRY. SOME GUSTINESS EXPECTED BEHIND THE
FRONT. MOST AREAS SHOULD REMAIN BELOW WIND ADVISORY CRITERIA...BUT
THE NEXT SHIFT MAY WANT TO TAKE ANOTHER LOOK AT THE NORTHEAST ZONES
FOR THE OVERNIGHT HOURS.

41

LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
THE HIGH PRESSURE THAT BUILDS IN SUN MORNING EXITS THE AREA SUNDAY
NIGHT AS NEXT SYSTEM BEGINS TO AFFECT NORTH AND CENTRAL GA. THIS
NET SYSTEM THIS NEXT FRONTAL SYSTEM IS A COLLABORATION OF TWO SYSTEMS
THAT MERGE OVER THE LOWER TO MID MS RIVER VALLEY MONDAY MORNING.
THERE IS A SHORT WAVE THAT MOVES NE OUT OF THE WESTERN GULF THAT
MERGES WITH A WEAK FRONTAL BOUNDARY THAT IS SWINGING AROUND THE
MAIN LOW CENTER JUST NORTH OF THE GREAT LAKES. THE INCREASED
MOISTURE FROM THE GULF HELPS ENHANCE THE MAIN FRONTAL BOUNDARY AS
IT MOVES ACROSS GA MONDAY AFTERNOON AND EVENING. THERE IS NOT A LOT
OF INSTABILITY WITH THIS SYSTEM SO ONLY EXPECTING SHOWERS FOR NOW.
THE GFS AND ECMWF ARE STILL IN A BIT OF A DISAGREEMENT OF THE TIMING
OF THIS FRONTAL SYSTEM WITH THE ECMWF LAGGING BEHIND BY 6-12 HOURS
WITH ITS EASTERLY PROGRESSION. THERE IS A BIT OF BACKSIDE MOISTURE
THAT MOVES ACROSS N GA TUE NIGHT. WITH TEMPS EXPECTED TO JUST DIP
BELOW FREEZING ACROSS THAT AREA WILL CONTINUE WITH A RAIN/SNOW MIX
IN THE FORECAST. ONCE THIS SECOND SYSTEM PUSHES EAST OF THE
REGION...ANOTHER HIGH PRESSURE RIDGE BUILDS IN WEDNESDAY FOR THE
REST OF THE EXTENDED FORECAST PERIODS. TEMPS STAY NEAR SEASONAL
NORMS WITH A BIT OF FLUCTUATION PLUS OR MINUS 5 DEG AS WEATHER
SYSTEMS MOVE THROUGH.

01

HYDROLOGY...
RAINFALL AMOUNTS OF ONE TO TWO INCHES NORTH AND ONE INCH OR LESS
CENTRAL STILL LOOK OKAY. BASED ON THESE AMOUNTS...WIDESPREAD
FLOODING IS NOT EXPECTED HOWEVER ISOLATED SITES COULD REACH MINOR
FLOOD STAGE. DUE TO THE ISOLATED NATURE OF THE MINOR FLOODING THAT
IS POSSIBLE...NO FLOOD WATCH IS PLANNED AT THIS TIME.

AVIATION...
12Z UPDATE...
EXPECT LIFR/IFR CONDITIONS TO PERSIST UNTIL THE MAIN AREA OF RAIN
MOVES ACROSS THE TAF SITES. A FEW THUNDERSTORMS MAY BE SEVERE MAINLY
ACROSS NORTH GA THIS MORNING AND CENTRAL GA THIS AFTERNOON. WINDS
GOING TO SOUTHWEST 10 TO 15KT AND GUSTY AHEAD OF FRONT AND WEST 10
TO 15KT WITH GUSTS AFTER FRONTAL PASSAGE. CIGS SHOULD SCT BY 00Z AS
THE DRIER AIR MOVES IN.

//ATL CONFIDENCE...12Z UPDATE...
MEDIUM CONFIDENCE ON CIGS AND VSBYS. MEDIUM TO HIGH CONFIDENCE ON
WINDS.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          63  38  57  38 / 100   5   0   5
ATLANTA         63  39  56  41 / 100   5   0   5
BLAIRSVILLE     59  34  53  34 / 100  20   0   5
CARTERSVILLE    64  35  54  36 / 100   5   0   5
COLUMBUS        69  41  62  42 /  90   5   0   5
GAINESVILLE     59  37  53  38 / 100   5   0   5
MACON           70  40  62  38 / 100  10   0   5
ROME            63  34  54  35 / 100   5   0   5
PEACHTREE CITY  66  35  57  35 / 100   5   0   5
VIDALIA         73  47  64  42 /  90  10   0   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...41
LONG TERM....01
AVIATION...41
Hazardous weather outlook, Jan 11, 6:12 AM EST, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
612 AM EST SAT JAN 11 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121115-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
612 AM EST SAT JAN 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
WARM MOIST AIR MOVING IN ACROSS THE STATE AHEAD OF APPROACHING COLD
FRONT. THE FIRST WAVE OF SHOWERS AND THUNDERSTORMS HAS MOVED
THROUGH THE AREA WITH THE MAIN LINE OF THUNDERSTORMS BEGINNING TO
PUSH INTO NORTHWEST GEORGIA. AS THIS LINE MOVES THROUGH THE AREA
INSTABILITY INDICES INCREASE ESPECIALLY ACROSS SOUTHEAST GA. WILL
SEE SHOWERS AND THUNDERSTORMS ACROSS MOST OF THE AREA WITH THE
POSSIBILITY OF AN ISOLATED SEVERE STORMS ACROSS EAST CENTRAL
PORTIONS OF THE STATE. THIS LINE SHOULD EXIT OUR COUNTY WARNING
AREA BY 4 TO 6PM.

WEATHER HAZARDS EXPECTED...
THE PRIMARY HAZARDS EXPECTED TODAY WILL BE STRONG GUSTY
WINDS AND PERIODS OF HEAVY RAIN. AN ISOLATED TORNADO CAN NOT BE
RULED OUT AS WELL. THE BEST LOCATION FOR THESE HAZARDS WILL BE
SOUTH AND EAST OF A LINE FROM AMERICUS TO WARRENTON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
ANOTHER FRONTAL SYSTEM MOVES THROUGH THE AREA MONDAY WITH SHOWERS
AND A FEW ISOLATED THUNDERSTORMS. THERE IS VERY LITTLE INSTABILITY
WITH THIS NEXT SYSTEM SO NOT EXPECTING ANY SEVERE WEATHER. NORTH GA
MAY SEE SOME FREEZING OR FROZEN PRECIP ON THE BACKSIDE OF THIS
SYSTEM TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jan 11, 9:42 AM EST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
942 AM EST SAT JAN 11 2014

GAZ020-030>033-041>044-052>055-066-067-111645-
942 AM EST SAT JAN 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN TROUP...POLK...
PAULDING...MERIWETHER...BARTOW...CARROLL...COBB...COWETA...DOUGLAS...
FAYETTE...HARALSON...HEARD...CLAYTON AND FULTON COUNTIES UNTIL 1145
AM EST...

AT 942 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 17 MILES NORTHEAST OF GEORGE WASHINGTON
CARVER STATE PARK TO TYUS...MOVING EAST AT 30 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
TROUP...POLK...PAULDING...MERIWETHER...BARTOW...CARROLL...COBB...
COWETA...DOUGLAS...FAYETTE...HARALSON...HEARD...CLAYTON AND FULTON
COUNTIES...INCLUDING AREAS AROUND UNION...LONG CANE...ABBOTTSFORD...
WEST POINT...WARESVILLE...TEXAS...FROLONA...ROOSTERVILLE...EPHESUS...
WINSTON...LAKE VAL-DO-MAR...TREASURE LAKE...ABILENE...BLACKJACK
MOUNTAIN AND TYUS. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG
THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.

&&

LAT...LON 3410 8505 3414 8504 3427 8473 3419 8465
      3408 8466 3408 8451 3397 8434 3365 8435
      3359 8424 3355 8429 3343 8430 3344 8435
      3322 8457 3321 8450 3287 8452 3287 8485
      3298 8487 3287 8501 3287 8518 3398 8541
TIME...MOT...LOC 1443Z 270DEG 37KT 3435 8452 3374 8477
          3343 8521
Local storm report, Jan 11, 9:51 AM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
951 AM EST SAT JAN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 AM     TSTM WND DMG     2 W CEDARTOWN           34.01N 85.29W
01/11/2014                   POLK               GA   911 CALL CENTER

            NUMEROUS TREES AND POWERLINES DOWN ON PRIOR STATION ROAD
            AND PIEDMONT HWY. CORRECTED FOR THE TIME

&&

30
Local storm report, Jan 11, 9:59 AM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
959 AM EST SAT JAN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 AM     TSTM WND GST     1 NE CARL               34.02N  83.80W
01/11/2014  M64 MPH          BARROW             GA   TRAINED SPOTTER

            SPOTTER REPORTED A 64MPH GUST WITH TREE LIMBS DOWN.

&&

EVENT NUMBER FFC1400010

JLF
Special weather statement, Jan 11, 10:01 AM EST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1001 AM EST SAT JAN 11 2014

GAZ037-047>049-056>059-067>071-078-079-089-111530-
1001 AM EST SAT JAN 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS AND HEAVY RAIN IN
WALTON...TALBOT...SPALDING...PIKE...OCONEE...NEWTON...MUSCOGEE...
MORGAN...MONROE...MERIWETHER...LAMAR...UPSON...BUTTS...HARRIS...
HENRY AND JASPER COUNTIES UNTIL 1030 AM EST...

AT 956 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BOSTWICK TO 5 MILES WEST OF FORTSON...
MOVING EAST AT 55 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WALTON...TALBOT...SPALDING...PIKE...OCONEE...NEWTON...
MUSCOGEE...MORGAN...MONROE...MERIWETHER...LAMAR...UPSON...BUTTS...
HARRIS...HENRY AND JASPER COUNTIES THROUGH 1030 AM EST. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SHILOH...FORTSON...
MOLENA...ZEBULON...MANCHESTER...FINCHERVILLE...JENKINSBURG...ORCHARD
HILL...BISHOP...BOSTWICK...BRICK STORE...STARRSVILLE...FLINT HILL...
CATAULA AND LIFSEY SPRINGS. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3381 8350 3385 8328 3374 8329 3370 8340
      3358 8333 3270 8445 3254 8504 3257 8506
TIME...MOT...LOC 1501Z 253DEG 48KT 3378 8346 3320 8420
          3261 8494
Local storm report, Jan 11, 10:19 AM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1019 AM EST SAT JAN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 AM     TSTM WND DMG     2 NW SAINT CHARLES      33.28N  84.80W
01/11/2014                   COWETA             GA   911 CALL CENTER

            THE COWETA COUNTY 911 CENTER REPORTED A POWER LINE DOWN
            ON WILLOW LAKE ROAD AND EAST HIGHWAY 34 AND TREES DOWN
            AT SOUTH HWY 29 AND LOWERY RD... THE 4700 BLOCK OF
            CORINTH RD AND MILE MARKER 34 ON I-85 SOUTH.

&&

EVENT NUMBER FFC1400011

JLF
Local storm report, Jan 11, 10:23 AM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1023 AM EST SAT JAN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 AM     TSTM WND GST     W VININGS               33.87N 84.47W
01/11/2014  E60.00 MPH       COBB               GA   BROADCAST MEDIA

            50 TO 60 MPH WINDS IN VININGS. CORRECTED FOR THE TIME

&&

30

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 12:07 AM ESTDense Fog AdvisoryFFCBaldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 29 more7 hr
Jan 11, 1:57 AM ESTSpecial Weather StatementFFCHarris, Meriwether33 min
Jan 11, 2:51 AM ESTSpecial Weather StatementFFCHenry, Newton, Spalding24 min
Jan 11, 3:20 AM ESTSpecial Weather StatementFFCNewton25 min
Jan 11, 6:18 AM ESTSpecial Weather StatementFFCChattooga, Gordon, Walker, Whitfield27 min
Jan 11, 6:39 AM ESTSevere Thunderstorm WarningFFCFloyd, Haralson, Polk36 min
Jan 11, 6:43 AM ESTSpecial Weather StatementFFCFannin, Gilmer, Gordon, Murray, Pickens, Whitfield32 min
Jan 11, 7:03 AM ESTSevere Thunderstorm WarningFFCBartow27 min
Jan 11, 7:11 AM ESTSpecial Weather StatementFFCFannin, Gilmer34 min
Jan 11, 7:13 AM ESTSpecial Weather StatementFFCHaralson, Paulding, Polk32 min
Jan 11, 7:23 AM ESTSevere Thunderstorm WarningFFCBartow, Cherokee, Pickens37 min
Jan 11, 7:29 AM ESTTornado WarningFFCBartow, Cherokee31 min
Jan 11, 7:37 AM ESTSpecial Weather StatementFFCCarroll, Cobb, Douglas, Paulding23 min
Jan 11, 7:42 AM ESTSevere Thunderstorm WarningFFCCherokee, Cobb, Paulding48 min
Jan 11, 7:44 AM ESTTornado WarningFFCDawson, Lumpkin, Pickens46 min
Jan 11, 8:07 AM ESTSevere Thunderstorm WarningFFCDawson, DeKalb, Forsyth, Fulton, Gwinnett, Hall23 min
Jan 11, 8:09 AM ESTSevere Thunderstorm WarningFFCCarroll, Coweta, DeKalb, Douglas, Fulton, Heard36 min
Jan 11, 8:23 AM ESTSevere Thunderstorm WarningFFCCoweta, Heard, Troup37 min
Jan 11, 8:29 AM ESTSevere Thunderstorm WarningFFCBanks, Barrow, Gwinnett, Hall, Jackson16 min
Jan 11, 8:42 AM ESTSevere Thunderstorm WarningFFCBanks, Barrow, Gwinnett, Jackson, Madison48 min
Jan 11, 8:44 AM ESTSevere Thunderstorm WarningFFCClarke, Clayton, DeKalb, Fulton, Gwinnett, Henry and 4 more46 min
Jan 11, 8:47 AM ESTSpecial Weather StatementFFCBartow, Fannin, Floyd, Gilmer, Gordon, Haralson and 3 more73 min
Jan 11, 8:50 AM ESTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Henry, Meriwether, Newton and 3 more40 min
Jan 11, 9:12 AM ESTFlash Flood WarningFFCDeKalb, Fulton6 hr
Jan 11, 9:29 AM ESTSpecial Weather StatementFFCBanks, Barrow, Cherokee, Dawson, Fannin, Forsyth and 9 more2 hr
Jan 11, 9:30 AM ESTSpecial Weather StatementFFCClarke, Oconee, Oglethorpe30 min
Jan 11, 9:31 AM ESTSpecial Weather StatementFFCHenry, Meriwether, Newton, Pike, Spalding29 min
Jan 11, 9:42 AM ESTSpecial Weather StatementFFCCarroll, Clayton, Cobb, Coweta, Douglas, Fayette and 7 more2 hr
Jan 11, 9:57 AM ESTRiver Flood WarningFFCForsyth, Fulton51 hr
Jan 11, 10:01 AM ESTSpecial Weather StatementFFCButts, Jasper, Lamar, Morgan, Pike, Talbot and 1 more29 min
Jan 11, 10:03 AM ESTRiver Flood WarningFFCGwinnett22 hr
Jan 11, 10:17 AM ESTRiver Flood WarningFFCBarrow, Jackson24 hr
Jan 11, 10:22 AM ESTRiver Flood WarningFFCFulton, Gwinnett24 hr
Jan 11, 10:29 AM ESTSpecial Weather StatementFFCGreene, Jasper, Lamar, Monroe, Oglethorpe, Putnam and 3 more46 min
Jan 11, 10:32 AM ESTRiver Flood WarningFFCGwinnett24 hr
Jan 11, 10:41 AM ESTRiver Flood WarningFFCClarke, Greene, Oconee3 days
Jan 11, 11:00 AM ESTSpecial Weather StatementFFCMacon, Marion, Peach, Schley, Stewart, Sumter and 2 more45 min
Jan 11, 11:06 AM ESTRiver Flood WarningFFCForsyth24 hr
Jan 11, 11:19 AM ESTSpecial Weather StatementFFCBaldwin, Bibb, Crawford, Hancock, Jones, Putnam and 1 more26 min
Jan 11, 11:43 AM ESTSpecial Weather StatementFFCBaldwin, Bibb, Bleckley, Crisp, Dooly, Hancock and 9 more47 min
Jan 11, 12:08 PM ESTTornado WarningFFCTwiggs, Wilkinson37 min
Jan 11, 12:18 PM ESTSpecial Weather StatementFFCClarke, Greene, Jackson, Madison, Morgan, Oconee and 4 more72 min
Jan 11, 12:43 PM ESTTornado WarningFFCGlascock, Jefferson, Washington32 min
Jan 11, 12:51 PM ESTSpecial Weather StatementFFCCrisp, Dodge, Pulaski, Wilcox24 min
Jan 11, 12:54 PM ESTRiver Flood WarningFFCCarroll, Coweta, Heard43 hr
Jan 11, 1:00 PM ESTRiver Flood WarningFFCElbert, Madison, Oglethorpe22 hr
Jan 11, 1:05 PM ESTRiver Flood WarningFFCGwinnett, Walton24 hr
Jan 11, 1:21 PM ESTSpecial Weather StatementFFCDodge, Laurens, Montgomery, Treutlen, Wheeler39 min
Jan 11, 1:59 PM ESTSpecial Weather StatementFFCMontgomery, Telfair, Toombs, Wheeler46 min
Jan 11, 2:15 PM ESTSevere Thunderstorm WarningFFCToombs15 min
Jan 11, 4:04 PM ESTRiver Flood WarningFFCDeKalb, Rockdale24 hr
Jan 11, 4:27 PM ESTRiver Flood WarningFFCWhitfield36 hr
Jan 11, 5:51 PM ESTRiver Flood WarningFFCMorgan, Newton24 hr

Nearby

River Flood Warnings in Georgia, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.